Vol. 110, No. 1, 1984

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Weak compactness in spaces of Bochner integrable functions and the Radon-Nikodým property

Nassif A. Ghoussoub and Paulette Saab

Vol. 110 (1984), No. 1, 65–70
Abstract

We characterize Banach spaces E such that E and E have the Radon-Nikodym property in terms of relatively weakly compact sets of L1[λ,E].

Mathematical Subject Classification 2000
Primary: 46B22
Secondary: 46E40
Milestones
Received: 22 February 1982
Published: 1 January 1984
Authors
Nassif A. Ghoussoub
Paulette Saab